# SDR DALA2016041203201

- Difficulty date: April 12, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 71,464 hours, 8,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1444-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 1444-1480, RBL 108 SEAT TRACK FOUND CORROSION AT MULTIPLE LOCATIONS.  SEAT TRACK REPAIRED IAW SRM 53-00-52, REPAIR 4, SRM 51-40-02 AND ER/A 543546-14 PRI REV 0.
